American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B12) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] K. S. Akbash and I. K. Matsak. The asymptotic stability of the maximum of independent random elements in function Banach lattices. Theor. Probability and Math. Statist. 86 (2013) 1-11.
Abstract, references, and article information   
View Article: PDF

[2] Yu. S. Mishura and Yu. V. Yukhnovs’kii. Limit behavior of the prices of a barrier option in the Black--Scholes model with random drift and volatility. Theor. Probability and Math. Statist. 84 (2012) 99-106.
Abstract, references, and article information   
View Article: PDF

[3] Yu. S. Mishura and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to value processes of self-financing strategies in a multidimensional market. II. Theor. Probability and Math. Statist. 82 (2011) 87-101.
Abstract, references, and article information   
View Article: PDF

[4] Yu. S. Mishura, G. M. Shevchenko and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to self-financing strategies in a multidimensional market. I. Theor. Probability and Math. Statist. 81 (2010) 131-146.
Abstract, references, and article information   
View Article: PDF

[5] I. K. Matsak. The law of large numbers for the max-scheme in Banach lattices. Theor. Probability and Math. Statist. 80 (2010) 111-117. MR 2541956.
Abstract, references, and article information   
View Article: PDF

[6] I. K. Matsak. Asymptotic stability of the maximum of normal stochastic processes. Theor. Probability and Math. Statist. 79 (2009) 101-106. MR 2494539.
Abstract, references, and article information   
View Article: PDF

[7] E. O. Lutsenko, O. V. Marinich and I. K. Matsak. Some applications of the Gnedenko-Korolyuk method to empirical distributions. Theor. Probability and Math. Statist. 78 (2009) 133-146. MR 2446854.
Abstract, references, and article information   
View Article: PDF

[8] I. K. Matsak. The ordinal convergence and Glivenko--Cantelli type theorems in $L_p(-\infty,\infty)$. Theor. Probability and Math. Statist. 75 (2007) 83-92. MR 2321183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] I. K. Matsak. Ordinal law of the iterated logarithm in Banach lattices and some applications. Theor. Probability and Math. Statist. 74 (2007) 77-91. MR 2336780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] I. K. Matsak. Some remarks on the ordinal strong law of large numbers. Theor. Probability and Math. Statist. 72 (2006) 93-102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] I. K. Matsak. Limit distributions of extreme values of bounded independent random functions. Theor. Probability and Math. Statist. 71 (2005) 129-138. MR 2144326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I. K. Matsak. On the weak convergence of extremes in some Banach spaces. Theor. Probability and Math. Statist. 69 (2004) 141-152. MR 2110912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] I. K. Matsak. On the order law of the iterated logarithm. Theor. Probability and Math. Statist. 68 (2004) 93-101. MR 2000398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alfredas Rackauskas and Charles Suquet. Necessary and sufficient condition for the Lamperti invariance principle. Theor. Probability and Math. Statist. 68 (2004) 127-137. MR 2000642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1